Can I Take TB Medicine After Eating?
Afternoon, I am currently undergoing tuberculosis treatment, now the first time my doctor’s treatment said that oat is taken after eating. Now I drink the oats, half an hour after eating. Is that okay? Or at risk because the time period is too short? Please answer
Thank you for asking HealthReplies.com.
OAT (an anti-tuberculosis drug) should ideally be consumed every day at the same time so that it can work effectively in eradicating Mycobacterium tuberculosis which causes TB. This requires a strong discipline from sufferers, because it is done in a duration that is not short (at least 6 months). However, if successfully undergoing this treatment completely, most TB sufferers can recover and can return to normal activities without significant complications.
To be able to work effectively, OAT should be consumed on an empty stomach, for example 1 hour before eating, or 2 hours after eating. OAT consumption time that is too close to mealtime is feared to reduce the effectiveness of OAT work. Not only that, the consumption of OAT that is too close to mealtime can also cause you to more easily experience side effects such as indigestion, such as nausea, vomiting, bloating, abdominal pain, and so on.
Therefore, you should improve your OAT consumption schedule again. If you experience digestive disorders that are quite severe after consuming OAT, you can consume OAT at night to feel more comfortable.
That's all our explanation. For more details, you can consult directly with your doctor or lung specialist who treats you.
Hope this helps ...